MAUDE Adverse Event Report: INTERA ONCOLOGY, INC INTERA 3000; HEPATIC ARTERY INFUSION PUMP

INTERA ONCOLOGY, INC INTERA 3000; HEPATIC ARTERY INFUSION PUMP
Model Number AP-03000H
Medical Device Problem Code Insufficient Flow or Under Infusion (2182)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/08/2026
Type of Reportable Event Malfunction
Event or Problem Description
Intera oncology received a report of a patient that was identified during follow-up with the clinical team about the intera 3000 hepatic artery infusion pump having slow flow rates under glycerin treatments.The clinic provided us with the history of each of the refill flow rates since on (b)(6) 2025: on (b)(6) 2025: 0.23 ml/day, on (b)(6) 2025: 0.23 ml/day, on (b)(6) 2026: 0.14 ml/day, on (b)(6) 2026: 0.11 ml/day.The patient is planned for short-interval follow-up in 2 to 4 weeks for reassessment of flow rate, with consideration of a bolus pathway flush to further assess catheter patency.On (b)(6) 2026, the patient told the clinic they did not want additional medical testing/evaluation, and they confirmed they understood the risks and benefits that were explained to them.The patient is currently without evidence of disease (ned).Glycerin is being used to maintain catheter patency should salvage therapy be required in the future.
 
Additional Manufacturer Narrative
A device history review was performed and confirmed this device met manufacturing specifications prior to distribution and there were no manufacturing deviations that could have contributed to the reported event.Intera oncology is in communication with the clinic and is waiting for additional information.Therefore, once we obtain updated information a supplemental report will be submitted.

Brand Name
INTERA 3000
Common Device Name
HEPATIC ARTERY INFUSION PUMP
Manufacturer (Section D)
INTERA ONCOLOGY, INC
180 wells avenue
suite 300a
newton MA 02459
Manufacturer (Section G)
INTERA ONCOLOGY, INC
180 wells avenue
suite 300a
newton MA 02459
Manufacturer Contact
jesus matos
180 wells avenue
suite 300a
newton, MA 02459
MDR Report Key25115901
Report Number3015537318-2026-00045
Device Sequence Number10232094
Product Code LKK
UDI-Device Identifier00850014110147
UDI-Public00850014110147
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P890055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 06/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2025
Device Model NumberAP-03000H
Device Catalogue NumberAP03000H
Device Lot Number29455848
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2026
Supplement Date Received by Manufacturer06/05/2026
Initial Report FDA Received Date05/07/2026
Supplement Report FDA Received Date06/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/31/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age37 YR
Patient SexFemale
Patient Weight68 KG
Patient RaceWhite